# SDR ASOA2015072013531

- Difficulty date: July 20, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 35,092 hours, 31,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF RT WING DAMAGE TO RT FLAP OTBD T/E.  COMPLIED WITH EC/TC EO 600-57-128 02.  REPAIRED DAMAGE IAW SRM 51-42-00, KJ161732 8/9/15 (PB) M/A: 4.  REMOVED T/E WEDGE IAW SRM 51-42-06.  INSTALLED NEW T/W WEDGE IAW SRM 51-42-06.  COMPLIED WITH EC/TC EO 600-57-128 02.
